MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; NEUTRAL LINER

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; NEUTRAL LINER
Model Number 10-40-4054
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dislocation after tha is a known risk and risk that is specified in the instructions for use.Dislocation can be caused by numerous events, including, but not limited to trauma, malpositioning of component, or hyperlaxity of the joint.Common treatment for dislocation is a liner and or cup that restricts range of motion.
 
Event or Problem Description
It was reported by the distributor that a dislocation occured in a patient.The patient went to the doctor after the dislocation.A neutral liner and ceramic femoral head were replaced.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
NEUTRAL LINER
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron 44306
Manufacturer Contact
jenna amawi
1800 triplett blvd
akron, OH 44306
3307337600
MDR Report Key22294065
Report Number3002498892-2025-00004
Device Sequence Number8310362
Product Code LPH
UDI-Device Identifier00816127022784
UDI-Public00816127022784
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-40-4054
Device Lot Number3857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
40 MM, +4 MM CERAMIC FEMORAL HEAD; SIZE 54/56 X 40 MM NEUTRAL ACETABULAR LINER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale